| Model Number |
MS1-4590S |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned for evaluation.The root cause is unable to be determined at this time.If any additional information is provided, a supplemental report will be submitted.
Event or Problem Description
Information was received that a revision procedure was performed due to a rod fracture.It was reported the rod had achieved intended distraction goals and had fractured only a short time prior to the revision surgery.There was no report of patient fall, accident, or other traumatic event.No further adverse patient impact and no patient harm was reported.No additional information is available.
Event or Problem Description
No additional information has been provided.
Additional Manufacturer Narrative
Additional data: b5, h6, h10.Device evaluation: the magec rod was not returned to nuvasive for an in-person evaluation.This investigation has been conducted based on the provided x-ray images of the patient¿s body.The x-ray image reveals a broken rod which confirmed the rod has been broken at a solid section on the distal end of the actuator.The exact cause of the reported failure could not be determined without the return of the device or additional information.